Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Asplatic anemia. ATG treatment. Suggestion?


My dad is 62yrs old and he is suffering from aplastic anemia. He had an ATG(horse) treatment now his bone marrow is functioning as expected after 6months of treatment. Initially he responded well.
I'm clueless what is to be done now.

Initially when he was treated with ATG he was given 30vials of atgam.

I'm getting mixed opinion on what is to be done from various specialist.

I want a genuine suggestion what is to be done now.
shall i go for second ATG(Rabbit) or shall i try out BMT?
please help???
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
thanks for your query
i can feel your concerns
if your dad is healthy physically fit ,with no co morbidities and HLA matches donor is available and he is willing then treatment of choice is BMT
If he has any associated illness and his body is not able to tolerate conditioning and further stress of BMT, then go for second ATG.
hope it helps
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor